# SDR SWIA200923987

- Difficulty date: December 31, 2009
- Submitted: April 11, 2010
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Aircraft time: 38,910 hours, 32,086 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME AT FS 605 ABOVE CARGO DOOR CRACKED.  (C CHECK)  REPAIRED PER REO.
